# SDR SWAA2017120718291

- Difficulty date: December 4, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 65,071 hours, 37,718 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 149A72351
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT ASSIST STRAP BOX CRACKED.  R&R STRAP BOX AND COVER PER SIP.
